# SDR ABXA9800155

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39248461
- Condition: Corroded
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXFOLIATION CORROSION ON L-ANGLE AT OUTBOARD, FORWARD CORNER OF WHEEL WELL AT SLANT PANEL.  REPLACED ANGLE IAW DC9 SRM 51-30-1 AND 51-30-5.
